# SDR COMA0560830

- Difficulty date: January 25, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N796CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7338
- Aircraft time: 17,010 hours, 14,576 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5180- GEAR DISAGREE WARNING.  EXTENSION AND RETRACTION CHECKS WERE NORMAL.
